Some New Exact Traveling Wave Solutions for the Generalized Benney-Luke GBL Equation with Any OrderReport as inadecuate




Some New Exact Traveling Wave Solutions for the Generalized Benney-Luke GBL Equation with Any Order - Download this document for free, or read online. Document in PDF available to download.

In the paper, a auxiliary equation expansion method and its algorithm is proposed by studying a second order nonlinear ordinary differential equation with a four-degree term. The method is applied to the generalized Ben-ney-Luke GBL equation with any order. As a result, some new exact traveling wave solutions are obtained which singular solutions, triangular periodic wave solutions and jacobian elliptic function solutions .This algorithm can also be applied to other nonlinear wave equations in mathematical physics.

KEYWORDS

Generalized Benney-Luke GBL Equation; Jacobian Elliptic Function; Singular Solution

Cite this paper

J. Wang, L. Wang and K. Yang -Some New Exact Traveling Wave Solutions for the Generalized Benney-Luke GBL Equation with Any Order,- Applied Mathematics, Vol. 3 No. 4, 2012, pp. 309-314. doi: 10.4236-am.2012.34046.





Author: Jun-Jie Wang, Lian-Tang Wang, Kuan-De Yang

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents